# SDR SWAA2016120510157

- Difficulty date: December 2, 2016
- Submitted: December 6, 2016
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-7H4
- Aircraft serial: 36971
- Aircraft time: 7,506 hours, 3,265 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT EMERGENCY LIGHT INOP.  RELAMPED LIGHT IAW AMM.
